# SDR SWIA971304

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Engine: Pwa PW118B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Boot
- Condition: Damaged
- Location: Rt Engine Deice
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE INLET DEICE FAILED AGAIN IN FLIGHT.  COULD NOT ESCAPE ICING CONDITIONS ALONG ROUTE AND DIVERTED BACK TO SFO.  INSTALLED SERVICEABLE EJECTOR VALVE AND INSTALLED SERVICEABLE PRESSURE SWITCH AND PATCHED SMALL HOLE IN THROAT BOOT SYSTEM.  OPS CHECKS GOOD.
